Skip to Main content Skip to Navigation
Journal articles

Evaluation of Some Hankel Determinants

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622691
Contributor : Alain Lascoux <>
Submitted on : Monday, September 12, 2011 - 4:17:02 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622691, version 1

Collections

Citation

Q.-H. Hou, Alain Lascoux, Y.-P. Mu. Evaluation of Some Hankel Determinants. Advances in Applied Mathematics, Elsevier, 2005, Robbins 34 (4), pp.845-852. ⟨hal-00622691⟩

Share

Metrics

Record views

339